# SDR IPXA2013111500849

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 356
- Condition: Inoperative
- Location: Lavatory Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY MIRROR LIGHT INOPERATIVE, REPLACED BULB.
